# SDR HYIA20110822001

- Difficulty date: August 22, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice
- Part number: S571109390001
- Condition: Damaged
- Location: Zone 200
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, A NEW CENTER WING SPLICE PLATE WAS DROPPED AND THE AFT RT CORNER WAS DAMAGED BEYOND SRM LIMITS.  REPAIR DAMAGE WAS SUBMITTED, AN EA WAS ISSUED TO REPAIR THE DAMAGED CORNER UNDER EA 09-2011-191. DAMAGE WAS REPAIRED  UNDER WO 17010, TASK 913.
